# SDR RRXA010017

- Difficulty date: March 10, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 84,089 hours, 27,144 cycles
- Engine: Ge CFM562C1
- Engine time: 19,012 hours, 5,762 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM562C1
- Part serial: 692132
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER 1 HR INFLT NOTICED N2 DROPPED +0 2 PERCENT N1 EGT FUEL FLOW NORMAL QTS CKD OTHER GAUGES OIL QTY AT 6 QTS AND DROPPING OIL PRESS 40 PSI, RETARDED THE THROTTLE AND PERFORMED A PRECAUTIONARY SHUTDOWN AS PER QRH.  WHEN OIL QTY DROP TO 20 PRESS BETWEEN 20-25 ABOUT 10 MIN AFTER SHUTDOWN OIL QTY AND PRESS 0.  REPLACED NR 1 ENG IAW EWA M/M CH 12 SEC V 3 P 53 THRU 87.
